# SDR DLM88060599

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 44,463 hours, 34,650 cycles
- Engine: Pwa JT8D219
- Engine time: 38,936 hours, 29,686 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 38,936 hours, 29,686 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C, E

## Discrepancy

LT ENGINE ROLLED BACK ON T/O ROLL.  ABORTED T/O.  AFTER STOPPING EGT WAS RISING THRU 560 DEG AND N1/N2 WAS ROLLING  BACK.  SHUT DOWN ENGINE.  REPLACED NR 1 ENG PER TRANS 9T102.
